# SDR CA100804022

- Difficulty date: July 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 52,677 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 95409761
- Condition: Unserviceable
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ASSY MISSING BRAKE PADS, FOUND WHEN COMPLETING POST FLIGHT BRAKE ASSY.  DISC AND WHEEL ASSY REPLACED SERVICEABLE.
